RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 1, Pages 86–92 (Mi smj657)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotic behavior of the Lagrange points in the Taylor formula

V. V. Ivanov, Yu. G. Nikonorov


Full text: PDF file (738 kB)

English version:
Siberian Mathematical Journal, 1995, 36:1, 78–83

Bibliographic databases:

UDC: 517.26
Received: 20.07.1994

Citation: V. V. Ivanov, Yu. G. Nikonorov, “Asymptotic behavior of the Lagrange points in the Taylor formula”, Sibirsk. Mat. Zh., 36:1 (1995), 86–92; Siberian Math. J., 36:1 (1995), 78–83

Citation in format AMSBIB
\Bibitem{IvaNik95}
\by V.~V.~Ivanov, Yu.~G.~Nikonorov
\paper Asymptotic behavior of the Lagrange points in the Taylor formula
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 1
\pages 86--92
\mathnet{http://mi.mathnet.ru/smj657}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1335210}
\zmath{https://zbmath.org/?q=an:0862.26002}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 1
\pages 78--83
\crossref{https://doi.org/10.1007/BF02113921}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QM56900008}


Linking options:
  • http://mi.mathnet.ru/eng/smj657
  • http://mi.mathnet.ru/eng/smj/v36/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Nikonorov, “Asymptotics of tangent points for planar curves”, Siberian Adv. Math., 22:3 (2012), 192–203  mathnet  crossref  mathscinet
    2. Nikonorov Yu.G., “Asymptotic behavior of support points for planar curves”, J Math Anal Appl, 391:1 (2012), 147–158  crossref  mathscinet  zmath  isi  elib
    3. Yu. G. Nikonorov, “Asymptotics of mean value points in the Schwarz theorem for divided differences”, Siberian Adv. Math., 25:1 (2015), 56–75  mathnet  crossref  mathscinet
    4. Yu. G. Nikonorov, “Peano's theorem and coplanarity points of space curves”, Siberian Adv. Math., 25:2 (2015), 124–137  mathnet  crossref  mathscinet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:207
    Full text:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018